# SDR SWAA092578

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 60,382 hours, 59,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT AFT EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
